Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Convergence analysis for a conformal discretization of a model for precipitation and dissolution in porous media
University of Texas at Austin, Austin, USA.
Eindhoven University of TechnologyEindhovenThe Netherlands; University of Bergen, Bergen, Norway.
University of Bergen, Bergen, Norway.
2014 (English)In: Numerische Mathematik, ISSN 0029-599X, E-ISSN 0945-3245, Vol. 127, no 4, p. 715-749Article in journal (Refereed) Published
Abstract [en]

In this paper we discuss the numerical analysis of an upscaled (core scale) model describing the transport, precipitation and dissolution of solutes in a porous medium. The particularity lies in the modeling of the reaction term, especially the dissolution term, which has a multivalued character. We consider the weak formulation for the upscaled equation and provide rigorous stability and convergence results for both the semi-discrete (time discretization) and the fully discrete schemes. In doing so, compactness arguments are employed.

Place, publisher, year, edition, pages
Heidelberg, Germany: Springer, 2014. Vol. 127, no 4, p. 715-749
Keywords [en]
Finite-element discretization, reactive solute transport, crystal dissolution, adsorption processes, equations, scheme, equilibrium, diffusion, flows
National Category
Computational Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-69512DOI: 10.1007/s00211-013-0601-1ISI: 000339387400004OAI: oai:DiVA.org:kau-69512DiVA, id: diva2:1253831
Available from: 2018-10-06 Created: 2018-10-06 Last updated: 2018-10-18Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Kumar, Kundan

Search in DiVA

By author/editor
Kumar, Kundan
In the same journal
Numerische Mathematik
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf